Cubature formulas that are exact for trigonometric polynomials
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 28-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a5,
author = {I. P. Mysovskikh},
title = {Cubature formulas that are exact for trigonometric polynomials},
journal = {Doklady Akademii Nauk},
pages = {28--31},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a5/}
}
I. P. Mysovskikh. Cubature formulas that are exact for trigonometric polynomials. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 28-31. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a5/